MAUDE Adverse Event Report: BECTON DICKINSON BD NEEDLE ECLIPSE 30X1/2; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD NEEDLE ECLIPSE 30X1/2; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305757
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd needle eclipse 30x1/2 needle clogged / blocked.It was reported by customer that using the 30g needles today and he noticed that about 7-8 of the needles jammed while in use on the patient.I am thinking this may be a defective batch".Verbatim: "xxxx was using the 30g needles today and he noticed that about 7-8 of the needles jammed while in use on the patient.I am thinking this may be a defective batch".
 
Event or Problem Description
Material# 305757; batch# 4029206.It was reported by customer that using the 30g needles today and he noticed that about 7-8 of the needles jammed while in use on the patient.I am thinking this may be a defective batch"."he was using the 30g needles today and he noticed that about 7-8 of the needles jammed while in use on the patient.I am thinking this may be a defective batch".
 
Additional Manufacturer Narrative
The reported issue of needle clogged/ blocked was not confirmed upon inspection of the samples.Analysis of the samples showed no damages or defects.No clogged needles were observed.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this lot meets our manufacturing specification requirements.The root cause could not be determined as the defect was not replicated.

Brand Name
BD NEEDLE ECLIPSE 30X1/2
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20464868
Report Number2243072-2024-01047
Device Sequence Number8724734
Product Code FMI
UDI-Device Identifier00382903057573
UDI-Public(01)00382903057573(11)240202(17)281231(10)4029206
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305757
Device Lot Number4029206
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer11/05/2024
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown